Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 2

 
   

Existence of Solutions to a Three-point Entrainment of Frequency Problem

PP: 127-136
doi:10.18576/jant/050207
Author(s)
Mesliza Mohamed, Bevan Thompson,
Abstract
In this paper, we deal with the existence of solutions to the frequency problem of a perturbed system, x′ − A(t)x = ε f(x,sinwt,coswt, ε ) with three-point boundary condition. The topological technique is used to obtain existence theorem. Two examples are given to illustrate our results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved